Decomposition for polynomial cumulative symmetry model in square contingency tables with ordered categories
No abstract is available for this item.
Volume (Year): LXIV (2006)
Issue (Month): 3 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bartolucci F. & Forcina A. & Dardanoni V., 2001. "Positive Quadrant Dependence and Marginal Modeling in Two-Way Tables With Ordered Margins," Journal of the American Statistical Association, American Statistical Association, vol. 96, pages 1497-1505, December.
- Agresti, Alan, 1983. "A simple diagonals-parameter symmetry and quasi-symmetry model," Statistics & Probability Letters, Elsevier, vol. 1(6), pages 313-316, October.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:060303. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.